# SDR ASAA2018012123255

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 27,852 hours, 8,147 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HUNG START (2 ATTEMPTS) N2 ACCELERATION STALLED OUT 45% EGT STALLED OUT 245 DEGREE. GROUNDED - YES. MANUALLY CYCLED START CONTROL VALVE - NORMAL OPS. CREW PERFORMED NORMAL ENGINE START - START NORMAL. SUSPECT COLD SOAKED ENGINE. NO HISTORY 90 DAYS. REF FIM 80-05 TASK 806.
